# SDR USAA2013041200018

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 40,557 hours, 22,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2R EMERGENCY EXIT DOOR SMALL LENS COVER NEEDS TO BE RE-ATTACHED, NOT THE EMERGENCY EXIT SIGN.  MAINTENANCE RESET 2R EMERGENCY LIGHT COVER (LOWER).  CHECKS OK.
